# SDR ACS2008F00000

- Difficulty date: June 3, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N4630N
- Make and model: Cessna 402C
- Aircraft serial: 402C0001
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Part number: 2TC1220
- Part serial: 402C0001
- Condition: Burned
- Location: Deice Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AND SMOKE IN CABIN DURING APPROACH.  SUBSEQUENT INSPECTION FOUND LOOSE SCREW SECURING WIRE TO CIRCUIT BREAKER TERMINAL AND EVIDENCE OF ARCING.  (K)
